# SDR CA080912006

- Difficulty date: September 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 26,289 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 991930811
- Condition: Cracked
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PREFLIGHT WALKAROUND, THE FLIGHT CREW NOTICED OIL DRIPPING FROM THE RT ENGINE. MX WAS DISPATCHED TO THE LOCATION WHERE THE STAINLESS STEEL TUBE ASSY FROM THE ENGINE PROP GOVERNOR TO THE NEGATIVE TORQUE SENSING (NTS)MANIFOLD WAS FOUND LEAKING. DURING REMOVAL, 1 FLARED END OF THE TUBE WAS FOUND CRACKED 3/4 OF THE WAY AROUND THE CIRCUMFERENCE OF THE TUBE. TOSL TIME ON THE TUBE COULD NOT BE DETERMINED. THIS SAME PN TUBE HAS BEEN FOUND CRACKED PREVIOUSLY ON OTHER ACFT. THE CRACK WAS LIKELY DUE TO IMPROPER ALIGNMENT OF THE TUBE ASSY DURING INSTALLATION ON THE PROP GOVERNOR.
